# SDR 0003859859

- Difficulty date: October 13, 2000
- Submitted: October 20, 2000
- Operation: Air carrier
- Aircraft: N768NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47729
- Aircraft time: 58,000 hours, 59,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY LIGHTS IN THE CEILING AT MID CABIN INOPERATIVE.  REPLACED THE BATTERY PACK.  OPERATIONAL CHECK NORMAL.
